RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Sb.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Sb., 1930, Volume 37, Number 3-4, Pages 169–212 (Mi msb6894)  

Über eine Verallgemeinerung des Begriffs der geordneten Menge

N. Hudekoff


Full text: PDF file (5406 kB)

Bibliographic databases:
Received: 11.01.1930
Language:

Citation: N. Hudekoff, “Über eine Verallgemeinerung des Begriffs der geordneten Menge”, Mat. Sb., 37:3-4 (1930), 169–212

Citation in format AMSBIB
\Bibitem{Hud30}
\by N.~Hudekoff
\paper \"Uber eine Verallgemeinerung des Begriffs der geordneten Menge
\jour Mat. Sb.
\yr 1930
\vol 37
\issue 3-4
\pages 169--212
\mathnet{http://mi.mathnet.ru/msb6894}
\zmath{https://zbmath.org/?q=an:56.0843.01}


Linking options:
  • http://mi.mathnet.ru/eng/msb6894
  • http://mi.mathnet.ru/eng/msb/v37/i3/p169

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Математическiй сборникъ
    Number of views:
    This page:158
    Full text:129

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020